# SDR CA141218024

- Difficulty date: December 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 407040038123
- Condition: Corroded
- Location: Main Rotor
- Part time: 85 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MAST CORRODED AFTER 31 HOURS AND ABOUT 2 WEEKS IN SERVICE.
